# SDR SWAA2022013108000

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 887 FLOOR BOARD SPLICE PLATE; CORRODED; SEVERAL AREAS / REMOVED CORROSION AT AFT CARGO; STA 887 FLOOR BOARD SPLICER PLATE EVALUATED MATERIAL LOSS: ORIGINAL T '0.080' ; LOSS: C0 .020' ; REMAINING 0.060 ' FOUND TO BE OUT OF LIMITS; VERIFIED; LOCATED; DRILLED; INSTALLED NEW: SI# 7530863; P/N: 146A 7401 639; A TAG # WN3707; APPLIED C.I.C. ON INSTALLED PART. I/A/W SRM: 51-40-02-0G-0; SRM: 51-40-05-0G-0. DWG # 146A 7500; REV A; SRM 51-20-01-0G-0; STEP 11.
